Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Would mosturizing help red marks fade when on accutane? I am currently on accutane and dont mosturize at all (low dose - 20mg a day). Would mosturizing help, or should i just keep stuff off my face. My face doens't appear to need it (although it is tight after showers). Also when i do mosturize, it seems to make the red marks more apparent which I hate.

Thanks

Share this post


Link to post
Share on other sites

I don't think anyone can tell for sure but once I started moisturizing on accutane my red marks felt like they healed a lot faster.

My theory is that a well moist skin is healthy skin and healthy skin recovers faster

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×